# SDR FDEA201502210566

- Difficulty date: February 21, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N32101
- Condition: Dented
- Location: Bs 755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 755 NEAR STRINGER 17L.   FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL III.   FABRICATED AND INSTALLED DOUBLER, BS 749-760, S16 - 18L, IAW SRM 53-00-01, REPAIR 16.  MAJOR REPAIR.
